MathSciNet Relay Station
MathSciNet bibliographic data
MR105651 (21 #4390) 52.00
Klee, Victor Some characterizations of convex polyhedra. Acta Math. 102 1959 79–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement